EconPapers    
Economics at your fingertips  
 

On a local degree for a class of multi-valued vector fields in infinite dimensional Banach spaces

N. M. Benkafadar and B. D. Gel'man

Abstract and Applied Analysis, 1996, vol. 1, 1-16

Abstract:

This paper is devoted to the development of a local degree for multi-valued vector fields of the form f − F . Here, f is a single-valued, proper, nonlinear, Fredholm, C 1 -mapping of index zero and F is a multi-valued upper semicontinuous, admissible, compact mapping with compact images. The mappings f and F are acting from a subset of a Banach space E into another Banach space E 1 . This local degree is used to investigate the existence of solutions of a certain class of operator inclusions.

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/620538.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/620538.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:620538

DOI: 10.1155/S1085337596000206

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:620538